Loading [MathJax]/jax/output/SVG/config.js
Diskretnaya Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretnaya Matematika, 2007, Volume 19, Issue 3, Pages 22–34
DOI: https://doi.org/10.4213/dm963
(Mi dm963)
 

This article is cited in 10 scientific papers (total in 10 papers)

The limit distribution of the size of a giant component in an Internet-type random graph

Yu. L. Pavlov
References:
Abstract: We study a random graph which can be treated as a model of large-scale data transmission systems, including the Internet. We give conditions for existence of a giant component in such a graph and prove that the limit distribution of the size of this component is normal.
Received: 06.04.2006
English version:
Discrete Mathematics and Applications, 2007, Volume 17, Issue 5, Pages 425–437
DOI: https://doi.org/10.1515/dma.2007.034
Bibliographic databases:
UDC: 519.2
Language: Russian
Citation: Yu. L. Pavlov, “The limit distribution of the size of a giant component in an Internet-type random graph”, Diskr. Mat., 19:3 (2007), 22–34; Discrete Math. Appl., 17:5 (2007), 425–437
Citation in format AMSBIB
\Bibitem{Pav07}
\by Yu.~L.~Pavlov
\paper The limit distribution of the size of a~giant component in an Internet-type random graph
\jour Diskr. Mat.
\yr 2007
\vol 19
\issue 3
\pages 22--34
\mathnet{http://mi.mathnet.ru/dm963}
\crossref{https://doi.org/10.4213/dm963}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2368779}
\zmath{https://zbmath.org/?q=an:05233555}
\elib{https://elibrary.ru/item.asp?id=9556827}
\transl
\jour Discrete Math. Appl.
\yr 2007
\vol 17
\issue 5
\pages 425--437
\crossref{https://doi.org/10.1515/dma.2007.034}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-37049020962}
Linking options:
  • https://www.mathnet.ru/eng/dm963
  • https://doi.org/10.4213/dm963
  • https://www.mathnet.ru/eng/dm/v19/i3/p22
  • This publication is cited in the following 10 articles:
    1. Yu. L. Pavlov, E. V. Khvorostyanskaya, “On the limit distributions of the degrees of vertices in configuration graphs with a bounded number of edges”, Sb. Math., 207:3 (2016), 400–417  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. Yu. L. Pavlov, E. V. Feklistova, “On limit behavior of maximum vertex degree in a conditional configuration graph near critical points”, Discrete Math. Appl., 27:4 (2017), 213–222  mathnet  crossref  crossref  mathscinet  isi  elib
    3. A. A. Grusho, E. E. Timonina, “Model sluchainykh grafov dlya opisaniya vzaimodeistvii v seti”, Inform. i ee primen., 6:4 (2012), 57–60  mathnet
    4. Cheplyukova I.A., “O predelnykh raspredeleniyakh nekotorykh chislovykh kharakteristik internet-grafov”, Trudy Karelskogo nauchnogo tsentra Rossiiskoi akademii nauk, 2012, no. 5, 110–121  elib
    5. Leri M.M., “Ob usloviyakh ustoichivosti sluchainykh grafov internet-tipa”, Trudy Karelskogo nauchnogo tsentra Rossiiskoi akademii nauk, 2012, no. 5, 49–53  elib
    6. M. M. Leri, I. A. Cheplyukova, “Ob odnoi statisticheskoi zadache dlya sluchainykh grafov Internet-tipa”, Inform. i ee primen., 5:3 (2011), 34–40  mathnet
    7. Pavlov Yu.L., “O tipichnoi strukture konfiguratsionnogo internet-grafa s izvestnym chislom svyazei”, Trudy Karelskogo nauchnogo tsentra RAN, 2011, no. 5, 86–96  elib
    8. Pavlov Yu.L., Dertishnikova E.N., “O predelnom raspredelenii maksimalnoi stepeni vershiny v sluchainom grafe internet-tipa”, Tr. Karelskogo nauchnogo tsentra RAN, 2010, no. 3, 59–65  elib
    9. Yu. L. Pavlov, “On the limit distributions of the vertex degrees of conditional Internet graphs”, Discrete Math. Appl., 19:4 (2009), 349–359  mathnet  crossref  crossref  mathscinet  elib
    10. Yu. L. Pavlov, I. A. Cheplyukova, “Random graphs of Internet type and the generalised allocation scheme”, Discrete Math. Appl., 18:5 (2008), 447–463  mathnet  crossref  crossref  mathscinet  zmath  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Дискретная математика
    Statistics & downloads:
    Abstract page:765
    Full-text PDF :422
    References:95
    First page:12
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025